# SDR SWIA200921711

- Difficulty date: May 26, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 34,118 hours, 48,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6312 - BOTH RED EMERGENCY FLOOR LIGHTS AT FORWARD ENTRANCE INOP.  REPLACED RED LIGHT ASSEMBLY.
